# SDR 2005FA0001363

- Difficulty date: September 1, 2005
- Submitted: October 6, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear
- Part number: 350A32314306
- Part serial: 2365
- Condition: Failed
- Location: Rgb
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR SET, REQUEST WARRENTY ON GEAR SET TOOTH FAILURE OR PINION. (K)
